MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 148" (376 CM) APPX 18.8 ML, 15 DROP PRIMARY SET W/2 CLAVE¿, REMV 3 GANG 4-WAY CL; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 148" (376 CM) APPX 18.8 ML, 15 DROP PRIMARY SET W/2 CLAVE¿, REMV 3 GANG 4-WAY CL; STOPCOCK, I.V. SET
Catalog Number SC158
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01may2026 has been used as a placeholder.The device is available for evaluation; however, has not been received.
 
Event or Problem Description
The event involved a 148" (376 cm) appx 18.8 ml, 15 drop primary set w/2 clave¿, remv 3 gang 4-way clave¿ stopcock, spin luer, 2 ext.It was reported that the middle stopcock had completely broken off.There was no reported patient involvement or harm.
 
Additional Manufacturer Narrative
One photo was shared by the customer, showing a broken nano clave connector from the stopcock, some plastic deformation and beach / stress marks were observed on the photo.The complaint of cracks was able to be confirmed based on the photo shared by the customer.However, without the return of the used sample a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.The dhr lot# was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
148" (376 CM) APPX 18.8 ML, 15 DROP PRIMARY SET W/2 CLAVE¿, REMV 3 GANG 4-WAY CL
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25552897
Report Number9617594-2026-00636
Device Sequence Number10731663
Product Code FMG
UDI-Device Identifier00887709071551
UDI-Public(01)00887709071551(17)310401(10)14892284
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSC158
Device Lot Number14892284
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Supplement Date Received by Manufacturer07/15/2026
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown